# SDR FDEA2019121323229

- Difficulty date: December 12, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 84,848 hours, 43,091 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 111N52075
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BETWEEN STA 900 - 1040 LBL 45.5 T CHORD CORRODED.  REMOVED CORROSION ON MAIN DECK STA 900 TO 1040 LBL 45.5 TEE CHORD IAW SRM 51-40-02-OG, EVALUATED DAMAGE AREA ORIG MAT .090",MAT REM .067", MAT LOSS .023" FOUND TO BE OUT FO LIMITS IAW SRM 53-00-51-1A FIG 101 DET VI, REMOVED TEE CHORD, FABRICATED AND INSTALLED NEW TEE CHORD IAW SRM 51-40-02-OG AND DWG 111N5201 REV E.
